# SDR IXXA20161201185

- Difficulty date: November 3, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. STRINGER CORRODED UNDER SPLICE PLATE BETWEEN STATION 1285 AND 1307 STRINGER 34L. BLENDED MATERIAL WITH 100% MATERIAL LOSS AND IS OUT LIMITS IN ACCORDANCE WITH SRM 53-00-03 DETAIL II. REPLACED CORRODED SECTION AND REPAIRED IN ACCORDANCE WITH SRM 53-00-03.
